HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Tame characters and ramification of finite flat group schemes

Files in This Item:
pre843.pdf143.35 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83993

Title: Tame characters and ramification of finite flat group schemes
Authors: Hattori, Shin Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 843
Start Page: 1
End Page: 18
Abstract: In this paper, for a complete discrete valuation field $K$ of mixed characteristic $(0, p)$ and a finite flat group scheme $\mathcal{G}$ of $p$-power order over $\mathcal{O}_K$, we determine the tame characters appearing in the Galois representation $\mathcal{G}(\bar{K})$ in terms of the ramification theory of Abbes and Saito, without any restriction on the absolute ramification index of $K$ or the embedding dimension of $\mathcal{G}$.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69652
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University